# SDR BSYA2009034

- Difficulty date: June 12, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N3590D
- Make and model: Piper PA-31-350
- Aircraft serial: 8052144
- Aircraft time: 16,946 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO MKE PILOT HAD NO LEFT GEAR DOWN AND LOCK INDICATION.  ABORTED LANDING, CIRCLED AIRPORT RECYCLED GEAR THEN HAD ALL INDICATIONS OK.  LANDED NO PROBLEMS.  MAINTENANCE CLEANED AND LUBED SWITCHES, ALL SYSTEMS CHECK GOOD.
